# SDR DL75E081741

- Difficulty date: December 15, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 67,895 hours, 32,400 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: BMS1360T4C01G22
- Condition: Broken
- Location: P36 Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT CREW REPORTED A PTU XFER STATUS MSG.  A/C RTB.  T/S SYSTEM FOUND WIRE W1260-0407-22 BROKEN ON THE X1 LEG OF RELAY K10337.  MSG ONLY SHOWS WITH BOTH ENGINES RUNNING.  PERFORMED CHECK OF PTU PER MM TEST OK.  REPLACED LT AND RT RELAYS K10398 LEF K10444 RIGHT, NO HELP.  CONTINUITY CHECK AT LEFT EDP PRESSURE SWITCH IS GOOD.  REPLACED K103338, K10399 AND K10051 NO HELP.  FOUND WIRE W1260-0407-22 BROKEN AT X1 OF K10337.  REPAIRED SA PTU CHECKS NORMAL.
